Hey guys, as you may know i was recommended to start an Acne treatment called Roaccutane and just over a week ago i finally did. Before your allowed to take Roaccutane you have to look at all of the possible side effects which include a 99.9% of getting dry lips skin and nose and the risk of your eyes getting dry, there is also a small risk of depression if you are prone to it. I have been on the tablets now for over a week taking 30mg and i have already started to feel my skin getting dryer as well as my lips.My eyes and skin have been quite itchy and my lips and scalp have been incredibly dry however my skin hasn't got any worse as yet the dermatologist said it might and i honestly feel like its getting better already which is probably just my mind playing tricks on me ! Im going to be keeping a diary of my time on Roaccutane and hopefully it may be helpful for some of you out there that may be struggling to decide whether to take this medication !
Love Parma Violets xxx